MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HELICAL BLADE INSERTER; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HELICAL BLADE INSERTER; MISC ORTHO SURGICAL INSTR
Catalog Number 357.372
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that an impactor for helical blade for trochanteric fixation nails (tfn).Was broken.This report is for a helical blade inserter.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: investigation summary: service and repair evaluation: the customer reported a impactor f/helical blade f/tfn is broken.The repair technician reported the device pin for n55 (alignment) is damage.Damaged component is the reason for repair.The cause of the issue is unknown.The following parts were replaced: replacement alignment.The item was repaired per the inspection sheet, passed synthes final inspection on 12-jan-2021 and will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 30.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot: part # 357.372.Synthes lot number: ft00207.Supplier lot number: ft00207.Release to warehouse date: nov 8, 2016.Supplier: flextronics america llc.No ncr¿s were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HELICAL BLADE INSERTER
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11134616
Report Number2939274-2021-00083
Device Sequence Number16318743
Product Code LXH
UDI-Device Identifier07611819737587
UDI-Public(01)07611819737587
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number357.372
Device Lot NumberFT00207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2021
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1